MathSciNet Relay Station
MathSciNet bibliographic data
MR1729423 93B05 (34K35 93C23)
Balachandran, K.; Sakthivel, R.; Dauer, J. P. Controllability of neutral functional integrodifferential systems in Banach spaces. Comput. Math. Appl. 39 (2000), no. 1-2, 117–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement